Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Back cramps, stomach pain, clay stools, leg cramps. Enlarged liver

hi my name is james im 33. went to AnE with back cramps pains in stoumch my stools are clay like colour and luse . i have cramp in legs arms . had xray done 2nd sep was told i have an inlarge liver and my bilrubin is 34 . full blood count all fine and liver blood test all fine apart from the bilrubin. when eat get hot feelin all over and shacky feeling to keep be sick but with nothing comeing up .
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello pitcher.james,

Welcome to the forum. Since you had a radiology done and have an enlarged liver, you need to be very careful about your diet and health. Hope you are already immunized with Hepatitis A and B vaccination. If you have not taken it yet do get immunized to stay safe and get faster relief from your symptoms.

Since you have a high bilirubin content in your blood, it was better for you to get admitted and treated in a hospital. You need IV fluids and necessary antibiotics to get better soon. Liver is one of the main organs of the body, do not neglect. You are getting loose stools because your liver is unable to digest food properly. You can take some antidiarrheal and antacids to feel better.

You need enzymes that will help the functioning of the liver and aid metabolism. You should eat boiled food, avoid fried oily spicy junk food. You can take soups, juices and fruits or berries. Take oatmeal and porridges made lightly. You may not be able to digest dairy products or eggs, avoid it. Take home made substantial food. Keep yourself well hydrated. If you feel weak do not stay at home, you need some investigations ( blood, stool tests and USG ) and care in a hospital.

Have a good day. Take care.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor